MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Catalog Number CAL-DS2113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoxia (1918); Respiratory Failure (2484)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per 522 / cec: on (b)(6) 2023, desara one implanted with no evidence of injury.Subject was discharged on the following day without issue.Per 522 / cec: acute respiratory failure with hypoxia was reported from on (b)(6) 2023.The is considered an sae due to hospitalization.Concomitant medications have not yet been recorded in edc, though records were requested for review.Cec adjudicated the ae is severe, not related to desara one device, sling implant procedure or concomitant procedure.Most likely anesthetic-related.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key18369386
Report Number3003990090-2023-01576
Device Sequence Number12657519
Product Code PAH
UDI-Device Identifier00890594000971
UDI-Public00890594000971
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/08/2024
Device Catalogue NumberCAL-DS2113
Device Lot NumberP02032
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient RaceWhite